Jump to content

Random tachy....


mom4cem
 Share

Recommended Posts

Hi all,

A couple of good days and one bad knocks you back. Happy New Year!.. A question to those who have tachycardia issues at rest at times.

Have you noticed at random there can be a day when your resting heartrate is high? Maybe you woke up with it normal then it goes high. Maybe 90's or 100-110. Forget about walking or taking a shower, the hr zooms! Now this is even with taking medication.

Yesterday I started to feel dry in my throat. Constantly swallowing, clearing my throat from drip. I went to sleep feeling o.k., but tossed and turned most of the night and got up repeatedly to use the loo. I finally got up at 2:00 and went downstairs and laid on the couch. Took a 1/4 klonopin and dozed off. Woke at 7:15 and was o.k. but hr was at 80. Went up to take a shower and I could tell my hr was high. Quickly took one got out and dressed. I feel like you do after you have a long, hard cry, dry mouth, fuzzy head, feeling dehydrated. Hr must have been somewhere in the 140's. Sitting it was about 110 I took my 1/4 atenelol earlier than usual and by about 45min later my hr went down. It was o.k. most of the day but by this evening it was getting high again, well high for me. Sitting in the 90's-100 and standing and moving it was up there. I took an 1/4 atenelol earlier than usual.(6:15) Usually I do not take one till bedtime at 9:30-10:00.

Of course the chills and teeth chatters showed also. I never took my bp until now and it's 118/73 pulse 67,,ooh guess that 1/4 kicked in. Makes me wonder if I was dehydrated and that's why my hr was high today. I never took my bp to see if it was low, but I doubt it.

I know it sounds a bit like IST but I think my cardio would have said it if he felt that was the reason. He keeps telling me this is my quirky system. I wonder if it could have been from the evening med wearing off. Rebound tachy is always something that can happen if a dose wears off or if you miss one.

I don't do well with the sitting high tachy and moving around tachy, etc. I can handle the quick, adrenaline burst tachy episodes better(yeah right :lol: ), since they come on, hit and subside. I wonder if these episodes can take on different forms. Sometimes this way, sometimes that way.

To sum it up, I wonder if anyone here has or had this type of tachy episode? Do you adjust your meds during an episode?

I wonder now what to do about my p.m dose. Since I took it at 6:00 rather than 10:00, I'm worried I will wake up in the night with my heartrate up or that I won't make it till 8:00 or 9:00 a.m or so when I would normally take my a.m. dose. It''s already 67 now, if I take another one, I don't want to try that. Yikes! It's amazing how med sensitive we are. A large dose maybe does nothing, or a small dose can put us under or work wonders.

I'm still very much in my anxiety stage with this past year of symptoms so everything that happens sets of the fear of "what if's".

Even after all these years (15yrs) of dysatuonomia symtpoms(which were mild), this past year has been a lulu and it's like I was just diagnosed for the first time.

Thanks for listening to the rambling, and I can ramble.

Thanks in advance for the replies B) (((hugs)))

Just had some veggie pizza and soup and hr is back to high 70's.Hmm may be able to take the other dose later after all if this keep going up!!

Edited by mom4cem
Link to comment
Share on other sites

Hi, don't you hate it soo much when you are having a few good days, then that bad one comes out of nowhere?! My hr has been pretty much all over the place lately and I've been having major SOB off and on as well. I am currently on Toprol XL and my cardio also wrote a script out for plane old metoprolol, that is not time released like the Toprol XL. Basically he did that so I can take my Toprol XL everyday and if I have some worse days, I can take either a half or whole Metoprolol on those days in addition to the Toprol I take once a day. I'm not sure what to tell you to do about spacing the time between doses. I know when I have missed a dose because my hr shoots up and I get some other symptoms as well. Anyhow, I would just take the meds according to how your feeling. If it's an hour or too early/late and your feeling symptomatic then take the dose you are due for around that time. Sometimes I will wait out the symptoms and take my meds on the time(s) I am used to taking them. Hope this helps somewhat! Have a goodnight! :lol:

Link to comment
Share on other sites

I get occasional bouts of high resting tachy as well. I can be lying in bed trying to sleep and my heart rate will be in the 80s for several hours, even if I take a Klonopin. It can be after I eat or totally not related to anything. Very uncomfortable I agree!! Sometimes the tachy will subside a little if I drink more fluids. It sounds like maybe your body is/was fighting off a little bug of some sort since you said you had coughing and post nasal drip. Perhaps your electrolytes got out of balance as well. If I feel a little under the weather this tends to give me tachy also.

You are not alone!! I've learned that the tachy part of POTS doesn't just occur while standing! My cardiologist said they should loosen the strict definition of POTS since the tachycardia can occur in any position really.

Hope you feel better soon.

Gena

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...